Minimum-norm solution of variational inequality and fixed point problem in banach spaces

Habtu Zegeye, Naseer Shahzad, Yonghong Yao

Research output: Contribution to journalArticle

54 Citations (Scopus)


We introduce an iterative process which converges strongly to a common minimum-norm solution of a variational inequality problem for an (Formula presented.) -inverse strongly monotone mapping and a fixed point of relatively non-expansive mapping in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of non-linear operators.

Original languageEnglish
Pages (from-to)453-471
Number of pages19
Issue number2
Publication statusPublished - Jan 1 2015


All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this